Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 34, NWS Norman, OK

May 1, 2008Lincoln County, Logan County, Payne County, Oklahoma

NWS Norman, OK issued this tornado warning at May 1, 2008, 7:26 PM CDT for Lincoln County, Logan County, Payne County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2008, 7:26 PM CDT (00:26 UTC)
Expired
May 1, 2008, 8:00 PM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Logan County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 6:15 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
3058 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 020025
TOROUN
OKC081-083-119-020100-
/O.NEW.KOUN.TO.W.0034.080502T0026Z-080502T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT THU MAY 1 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  EASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 800 PM CDT

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  COYLE...MOVING NORTHEAST AT 31 MPH.

* LOCATIONS IN THE WARNING INCLUDE COYLE...LANGSTON AND PERKINS.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3606 9713 3600 9691 3583 9718 3589 9733
TIME...MOT...LOC 0026Z 219DEG 27KT 3588 9720

$$
WR
2 follow-up statements
000 
WWUS54 KOUN 020032 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT THU MAY 1 2008

OKC081-083-119-020100-
/O.CON.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LINCOLN OK-LOGAN OK-PAYNE OK-
733 PM CDT THU MAY 1 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PAYNE...EASTERN LOGAN AND EXTREME NORTHWESTERN LINCOLN COUNTIES...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHEAST
OF COYLE...MOVING NORTHEAST AT 31 MPH.

* LOCATIONS IN THE WARNING INCLUDE COYLE AND PERKINS.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3600 9691 3588 9716 3593 9727 3595 9726
      3596 9726 3597 9723 3599 9721 3605 9714
TIME...MOT...LOC 0033Z 219DEG 27KT 3592 9716

$$
WR
000 
WWUS54 KOUN 020039
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT THU MAY 1 2008

OKC083-020049-
/O.CAN.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LOGAN OK-
739 PM CDT THU MAY 1 2008

...THE TORNADO WARNING HAS BEEN CANCELLED FOR EASTERN LOGAN COUNTY...

LAT...LON 3603 9708 3602 9698 3600 9692 3591 9710
      3594 9716 3595 9715 3594 9717 3597 9721
      3598 9720 3597 9723 3605 9712
TIME...MOT...LOC 0039Z 219DEG 27KT 3595 9712

$$

OKC081-119-020100-
/O.CON.KOUN.TO.W.0034.000000T0000Z-080502T0100Z/
LINCOLN OK-PAYNE OK-
739 PM CDT THU MAY 1 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
PAYNE AND EXTREME NORTHWESTERN LINCOLN COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST
OF PERKINS...MOVING NORTHEAST AT 31 MPH.

* LOCATIONS IN THE WARNING INCLUDE PERKINS.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3603 9708 3602 9698 3600 9692 3591 9710
      3594 9716 3595 9715 3594 9717 3597 9721
      3598 9720 3597 9723 3605 9712
TIME...MOT...LOC 0039Z 219DEG 27KT 3595 9712

$$
WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 2:30 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, May 1, 2:30 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT THU MAY 1 2008

.DISCUSSION...
THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED
MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS
OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A
BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS
MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA
PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM
MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY
MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z
BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME...
SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW
MOISTURE AND A MODEST CAP.

ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE
DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE
RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE
STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD
MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR.
OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE
DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST
OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL
HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES
MOST SUPPORTIVE OF SUPERCELLS.

AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL
GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD
MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE
35.

ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED
SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR
THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE
SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD
BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND
POTENTIAL. WILL HAVE TO MONITOR CLOSELY.

AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND
ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD
BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME
THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS
ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES
IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD
BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE
REGION WITH THE DETAILS HIGHLY UNCERTAIN.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  71  43  65 /  20  10  10  10
HOBART OK         50  75  41  68 /  10   0  10  10
WICHITA FALLS TX  56  80  45  71 /  10  10  10  10
GAGE OK           40  66  36  65 /  10   0  10  10
PONCA CITY OK     53  68  41  67 /  30  10  10   0
DURANT OK         64  76  53  69 /  20  20  10  10

.OUN WATCHES/WARNIN

****ERROR: INCOMPLETE DATA
Hazardous weather outlook, May 1, 11:54 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT THU MAY 1 2008

OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
MAINLY EAST OF A LINE FROM CHEROKEE...TO WEATHERFORD...AND WAURIKA.

TIMING...
ANYTIME AFTER 4 PM...BUT MOST LIKELY TONIGHT.

IMPACTS...
SUPERCELLS ARE POSSIBLE...WHICH MAY BE ACCOMPANIED BY BASEBALL SIZE
HAIL AND 75 MPH WINDS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS AFTER 4
PM.

DISCUSSION...
A DRYLINE IS EXPECTED TO REACH INTERSTATE 35 LATE THIS AFTERNOON
BEFORE MOVING WESTWARD THIS EVENING TO NEAR WOODWARD...LAWTON...AND
SEYMOUR TEXAS. AFTER 4 PM...LIFT NEAR THE DRYLINE MAY BECOME
SUFFICIENT TO OVERCOME A STRONG CAP AND ALLOW ISOLATED THUNDERSTORMS
TO DEVELOP. IF STORMS DEVELOP...THE PRESENCE OF MODERATE INSTABILITY
AND WIND SHEAR WILL SUPPORT A HIGH LIKELIHOOD OF SEVERE STORMS...
INCLUDING A POSSIBILITY OF SUPERCELLS. THE MOST LIKELY TIME AND
LOCATION FOR SUPERCELLS WILL BE BETWEEN 6 PM AND 10 PM...NEAR THE
DRYLINE NORTH OF INTERSTATE 40.

BY MID TO LATE EVENING...A COLD FRONT WILL STRENGTHEN ACROSS
NORTHWEST OKLAHOMA AND MERGE WITH THE DRYLINE...BEFORE MOVING
THROUGH THE REMAINDER OF THE SLIGHT RISK AREA OVERNIGHT. AS THE
NIGHT PROGRESSES...THE RISK FOR SUPERCELLS IS EXPECTED TO DIMINISH
IN FAVOR OF A SQUALL LINE...PARTICULARLY AFTER MIDNIGHT EAST OF
INTERSTATE 35...AS THE FRONT MOVES THROUGH A PROGRESSIVELY MOIST
ENVIRONMENT. THE MOST LIKELY HAZARDS TO ACCOMPANY A SQUALL LINE
INCLUDE 65 MPH WINDS...QUARTER SIZE HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS LIKELY THIS AFTERNOON WEST OF A LINE
FROM CHEROKEE...TO LAWTON...AND WICHITA FALLS TEXAS...DUE TO STRONG
SOUTHWEST WINDS...LOW HUMIDITY VALUES...AND VERY WARM TEMPERATURES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM FRIDAY.

JAMES

In the hours before

Local storm report, May 1, 7:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             OKLAHOMA CITY           35.47N 97.51W
05/01/2008  E1.75 INCH       OKLAHOMA           OK   NWS EMPLOYEE

            29TH AND AIR DEPOT

&&

JPIKE
Local storm report, May 1, 7:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             MIDWEST CITY            35.46N 97.37W
05/01/2008  E1.75 INCH       OKLAHOMA           OK   NWS EMPLOYEE

            I-240 AND SOONER RD

&&

JPIKE
Local storm report, May 1, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             MIDWEST CITY            35.46N 97.39W
05/01/2008  E2.50 INCH       OKLAHOMA           OK   AMATEUR RADIO

            JUST SOUTH OF MIDWEST CITY HOSPITAL...APPROXIMATELY 15TH
            AND MIDWEST BOULEVARD.

&&

LAMERS
Local storm report, May 1, 7:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             MOORE                   35.34N 97.49W
05/01/2008  E1.00 INCH       CLEVELAND          OK   NWS EMPLOYEE

&&

LAMERS
Local storm report, May 1, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             2 W ARCADIA             35.67N 97.36W
05/01/2008  E0.75 INCH       OKLAHOMA           OK   PUBLIC

&&

LAMERS
Local storm report, May 1, 7:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT THU MAY 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             MIDWEST CITY            35.46N 97.39W
05/01/2008  E3.50 INCH       OKLAHOMA           OK   PUBLIC

            AT DOUGLAS AND 10TH IN MIDWEST CITY.

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:02 PM CDTTornado WarningOUNCleveland, Oklahoma43 min
May 1, 7:11 PM CDTSevere Thunderstorm WarningOUNLogan, Payne34 min
May 1, 7:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma24 min
May 1, 7:24 PM CDTTornado WarningOUNNoble, Payne21 min
May 1, 7:28 PM CDTTornado WarningOUNLincoln, Oklahoma47 min
May 1, 7:43 PM CDTTornado WarningOUNNoble, Payne17 min
May 1, 7:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne11 min
May 1, 8:06 PM CDTSevere Thunderstorm WarningOUNLincoln44 min
May 1, 8:36 PM CDTTornado WarningOUNLincoln, Payne39 min
May 1, 9:06 PM CDTSevere Thunderstorm WarningOUNPayne16 min
May 1, 10:25 PM CDTSevere Thunderstorm WarningOUNGrant20 min
May 1, 10:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble37 min
May 1, 11:25 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan35 min
May 1, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble27 min
May 1, 11:57 PM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne48 min
May 2, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma28 min
May 2, 12:20 AM CDTSevere Thunderstorm WarningOUNNoble, Payne40 min
May 2, 12:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma and 1 more34 min
May 2, 12:43 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain47 min
May 2, 12:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne38 min
May 2, 1:00 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole30 min
May 2, 1:04 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma26 min
May 2, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens49 min
May 2, 1:31 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole44 min
May 2, 2:12 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
May 2, 2:46 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc45 min
May 2, 10:04 AM CDTRed Flag WarningOUNEllis, Harper, Woods, Woodward9 hr
May 2, 4:49 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 13 more8 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.